# SDR IPXA2024032653856

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 69,092 hours, 23,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Bs 785 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CENTER WING FRONT SPAR CRACK IN STIFFENER AT STA 785.9 LBL55(REPAIR) ACCOMPLISHED REPAIR I.A.W SRM 57-10-10-2R-2 REV.88 AND EGAT WORK SHEET NO.40286 AND UPS SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV.1
